On the fractional parts of cubic forms
Acta Arithmetica, Tome 34 (1977) no. 2, pp. 91-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_34_2_91_102,
author = {R. Cook},
title = {On the fractional parts of cubic forms},
journal = {Acta Arithmetica},
pages = {91--102},
year = {1977},
volume = {34},
number = {2},
doi = {10.4064/aa-34-2-91-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-34-2-91-102/}
}
R. Cook. On the fractional parts of cubic forms. Acta Arithmetica, Tome 34 (1977) no. 2, pp. 91-102. doi: 10.4064/aa-34-2-91-102
Cité par Sources :